# SDR USAA2010032690652

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 30,868 hours, 12,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4581108 - FLT 247 - MCI-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT ROW LIGHT - ROW 10 RIGHT INOPERATIVE.  RECONNECTED CONNECTOR 5751VC.  SYSTEM OPERATIONAL CHECK WAS GOOD.
